# SDR FDEA201401260199

- Difficulty date: January 26, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 68,637 hours, 22,009 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102886
- Condition: Bent
- Location: Bs 1340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1340 JUST ABOVE STRINGER 26R FRAME BENT.    REMOVED AND REPLACED WITH NEW FRAME IAW SRM 51-40-02.
